MAUDE Adverse Event Report: CUTERA, INC. LIMELIGHT; PULSED LIGHT HANDPIECE

CUTERA, INC. LIMELIGHT; PULSED LIGHT HANDPIECE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 12/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 12 june 2024, cutera received photographic evidence of a partial thickness dermal burn located on the patient's right lower arm.This injury is reported to have occurred subsequent to a limelight procedure that was performed in (b)(6) 2023.The clinic has multiple limelight handpieces in its inventory and is currently unable to provide the serial number of the handpiece utilized during the procedure.The clinic reported that the limelight handpiece was returned to cutera; however, there is no record of a limelight handpiece being returned to cutera from this account after december 2023.At this time, cutera is awaiting further details pertaining to the patient, the exact nature of the treatment performed, and the resolution of the burn injury.This information is pending as cutera is in the process of obtaining these details from the clinic.
 
Event or Problem Description
This is a follow-up to the initial emdr filed on july 2, 2024.As reported initially, cutera received photographic evidence of a partial thickness dermal burn located on the patient's right lower arm on (b)(6) 2024.This injury is reported to have occurred subsequent to a limelight procedure that was performed in (b)(6) 2023.The clinic has multiple limelight handpieces in its inventory and was unable to provide the serial number of the handpiece utilized during the procedure.The clinic reported that the limelight handpiece was returned to cutera; however, there is no record of a limelight handpiece being returned to cutera from this account after (b)(6) 2023.At the time of the initial emdr, cutera was awaiting further details pertaining to the patient, the exact nature of the treatment performed, and the resolution of the burn injury.However, despite multiple follow-up attempts, the clinic has not provided any additional details.

Brand Name
LIMELIGHT
Common Device Name
PULSED LIGHT HANDPIECE
Manufacturer (Section D)
CUTERA, INC.
3240 bayshore blvd
brisbane CA 94005
Manufacturer (Section G)
CUTERA, INC.
3240 bayshore blvd
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
4156575575
MDR Report Key19660718
Report Number2954354-2024-00010
Device Sequence Number17848217
Product Code ILY
UDI-Device Identifier00816722022110
UDI-Public00816722022110
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite